Hi,I finished my treatment in September 2011,but I am still suffering with bad skin side effects,terrible itching on my chest,and really bad shooting pains,was on tamoxifen but have been told to stop taking it for 3 weeks,its been a week now,but still having trouble with the itching,have anyone experienced this months after radiotherapy treatment finishing…thanks,Sarah x
Hi Sarah, I had rads almost 5 years ago now and I still experience the odd shooting pain in one of my ribs, it was playing up for a couple of days this week and is fine again. I had my final clinic appointment in December and the surgeon remarked it is still noticeable where I’ve had radiotherapy because the irradiated breast is a different colour and the skin is still a bit pink and mottled. I have a very dense and hard area of tissue under the breast after all this time and have to be careful with bras as anything lacy can irritate the scar tissue from my lumpectomy and node clearance. I don’t think anything ever really goes back to how it was pre treatment. Hope this is a bit reassuring for you, but if in doubt ask your breast care nurse if you have one.